# SDR 3EJA20250904002

- Difficulty date: August 26, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N830JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605274
- Aircraft time: 10,177 hours, 6,431 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL400, WE RECEIVED A CAS MESSAGE ”CABIN DOOR. PERFORMED OPERATIONAL AND LEAK CHECKS ON MAIN CABIN DOOR SEAL IAW CESSNA MODEL 560XL AMM 52-10-04, NO DEFECT NOTED. TESTS
GOOD.
